American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Pavel Drábek and Alois Kufner. Discreteness and simplicity of the spectrum of a quasilinear Sturm-Liouville-type problem on an infinite interval. Proc. Amer. Math. Soc. 134 (2006) 235-242. MR 2170563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Paul W. Eloe. The quasilinearization method on an unbounded domain. Proc. Amer. Math. Soc. 131 (2003) 1481-1488. MR 1949878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] N. Chernyavskaya and L. Shuster. A criterion for correct solvability of the Sturm-Liouville equation in the space $L_{p}(R)$. Proc. Amer. Math. Soc. 130 (2002) 1043-1054. MR 1873778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1